# SDR IPXA2020062657009

- Difficulty date: June 1, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 76,811 hours, 16,102 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ABA73483
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C FUSELAGE MAIN FRAME IS CRACKED AT STA 469.173 AND X=-60.  REPAIRED CRACKED FUSELAGE MAIN FRAME AT STA 469.173 AND X= -60 IAW EA 011-5310-01-A8355 REV I/R AND EO MD11-5310-76977-A. (MAJOR)
